CareLit Fachartikel

Switching to nintedanib after discontinuation of pirfenidone due to adverse events in IPF

K Milger, N Kneidinger, C Neurohr, F Reichenberger, J Behr · Pneumologie · 2016 · Heft 02

Dokument
1176358
CareLit-ID
Jahr
2016
Publikation
PDF
nein
Metadaten
DOI
ja
zitierfähig

Bibliografische Angaben

Zeitschrift
Pneumologie
Autor:innen
K Milger, N Kneidinger, C Neurohr, F Reichenberger, J Behr
Ausgabe
Heft 02 / 2016
Seiten
–
Erschienen: 2016-02-09 00:00:00
ISSN
0934-8387

Zusammenfassung

Rationale: The IPF treatments pirfenidone and nintedanib have overlapping adverse effect profiles with gastrointestinal disorders among the most frequent reasons for drug discontinuation. Further, intraindividual response to pirfenidone treatment varies. It is unknown whether nintedanib can be tolerated and efficacious in patients displaying intolerability or inefficacy of pirfenidone treatment. Objectives: To assess tolerability and efficacy of nintedanib in patients discontinuing pirfenidone due to adverse events. Methods: Retrospective analysis of all patients from the Comprehensive Pneumology Center, Univers…

Schlagworte

Asthenia After Pneumologie